advertisement
Question
Posted by: mimza | 2008/10/08

tb treatment

Hi, please i need an Expert' s Advice on this: My partner was diagnosed of Pulmonary TB two months ago, he started taking TB treatment on the 13/08/2008, he was hospitalised for a month, now the problem is he has developed a skin rash and he experiences the pain in the chest, he says it' s like there is something loose or playing inside  another thing he has oral thrush and it has developed inside the throat, you can see it at the back. He is taking Rimstar 4FDC every morning. What can he do now.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Mimza

A skin rash may indicate an allergic reaction and it is advised that he should consult his prescriber ASAP. Best of luck!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Jacques | 2009/02/17

I HAVE BEEN ON RIMSTAR 4-FDC FOR SIX WEEKS AND HAVE TERRIBLE GOUT NOW. IS THERE ANOTHER DRUG I CAN TAKE

Reply to Jacques

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement